Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasinilpotent operators as norm limits of nilpotent operators


Authors: E. H. Luchins and K. C. Mastan
Journal: Bull. Amer. Math. Soc. 79 (1973), 564-565
MSC (1970): Primary 46L20; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9904-1973-13204-5
MathSciNet review: 0312285
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Halmos, Ten problems in Hilbert space, Bull. Amer. Math. Soc. 76 (1970), 887-933. MR 42 #5066. MR 270173
  • 2. E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ, vol. 31, Amer. Math. Soc. Providence, R. I., 1957. MR 19, 664. MR 89373
  • 3. I. Kaplansky, Algebraic and analytic aspects of operator algebras, CBMS Regional Conference Series in Math., vol. 1, Amer. Math. Soc. Providence, R. I., 1970. MR 312283
  • 4. Kathleen C. Mastan, On properties of radical Banach algebras, Doctoral Thesis, Rensselaer Polytechnic Institute, Troy, New York, 1972.
  • 5. Kathleen C. Mastan and Edith H. Luchins, Quasinilpotent and nilpotent elements (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L20, 46J15

Retrieve articles in all journals with MSC (1970): 46L20, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13204-5

American Mathematical Society